# SDR A6WA200840065

- Difficulty date: February 10, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 18,130 hours, 16,353 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT ZERO DEGREE, WHEN MOVING TO FLAPS 8 DEGREE ON DESCENT.  COMPLIED WITH RESET PROCEDURE IWA AWAC SUPP 98-018B STEPS 1.3 AND 1.4.  FLAP SYS RESET OK.  (K)  FOUND LT DRIVE SHAFT NR 5 UNSEREVICEABLE.  REMOVED AND REPLACED PER AMM 27-53-10, OPS CHECK GOOD.  SYSTEM OPS CHECK GOOD.  (M)
